# SDR DALA1220653721

- Difficulty date: April 3, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 37,769 hours, 15,535 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55067
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM 986.5 LBL 4 TO 43 HAS CORROSION AROUND FASTENER HOLES, CORROSION BEYOND ALLOWABLE LIMITS.  REPAIR IAW SRM 53-70-51 REP 4 AND ERA501408-14.
